MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SHARPS COLL WALLMATE 5.4QT BEIGE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS SHARPS COLL WALLMATE 5.4QT BEIGE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305559
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown, device manufacture date: unknown.(b)(4).Investigation summary: no samples or photos are available for evaluation.Lot information is also unavailable at this time.No device history review is able to be completed.As a result, a potential root cause is unable to be defined and no corrective actions are required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: no samples or photos are available for evaluation.Lot information is also unavailable at this time.No device history review is able to be completed.As a result, a potential root cause is unable to be defined and no corrective actions are required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: a potential root cause is unable to be defined.Rationale: no corrective actions are required.
 
Event or Problem Description
It was reported that sharps coll wallmate 5.4 qt beige was damaged, but still operable.The following information was provided by the initial reporter: "it was reported that the stringe was damaged.Event description per attached email states: 35241, 19039, syr 10 ml l/l no repl, 305559, n/a, damaged, 1.We were notified about some complaints from a customer stating the following components are not meeting the specs.Photos were received as a sample and the reported issues have been confirmed.We want to ensure that you are aware of the issues and that we do require a capa that addresses the particulate issue.Additionally, investigation is required for the remaining critical defect modes (missing component, dirty, damaged and hair).

Brand Name
SHARPS COLL WALLMATE 5.4QT BEIGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10430392
Report Number1213809-2020-00561
Device Sequence Number19722268
Product Code FMI
UDI-Device Identifier30382903055594
UDI-Public30382903055594
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305559
Device Catalogue Number305559
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;